Acute isoniazid toxicity: a case report

Hira, H.S.; Chauhan, S. and Kulpati, D.D.S. (1987) Acute isoniazid toxicity: a case report. Indian Journal of Tuberculosis, 34 (4). pp. 211-212.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
171 Kb

Abstract

A young lady was admitted having taken 6.0 gms of isoniazid. She expired sixty hours after drug ingestion and autopsy was performed. Relevant literature on this rare medical emergency is reviewed.

EPrint Type:Article
Uncontrolled Keywords:Isoniazid, Toxicity, Death, Pulmonary Tuberculosis, Female, Adult, Pyridoxine, Coma, Adolescent, Autopsy
Subjects:Investigative Techniques > Autopsy
Disorders of Environmental Origin > Poisoning > Drug Toxicity
Organic Chemicals > Hydrazines > Isoniazid
Pathological Conditions, Signs and Symptoms > Pathologic Processes > Death
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
Heterocyclic Compounds > Heterocyclic Compounds, 1-Ring > Pyridines
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
-Journal Repositories > Indian Journal of Tuberculosis
Persons > Adult Children
Persons > Age Groups > Adolescent
ID Code:3124
Deposited By:Mrs Naina Pandita
Deposited On:22 October 2008

Archive Staff Only: edit this record